RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2019, Issue 2, Pages 64–80 (Mi at15232)  

Stochastic Systems

On the optimal control problem for a linear stochastic system with an unstable state matrix unbounded on infinity

E. S. Palamarchukab

a National Research University "Higher School of Economics", Moscow
b Central Economics and Mathematics Institute Russian Academy of Sciences, Moscow

Funding Agency Grant Number
Russian Science Foundation 17-11-01098


DOI: https://doi.org/10.1134/S0005231019020041

Full text: PDF file (681 kB)
First page: PDF file
References: PDF file   HTML file

Document Type: Article
Presented by the member of Editorial Board: B. M. Miller

Received: 28.02.2018
Revised: 09.08.2018
Accepted: 08.11.2018

Citation: E. S. Palamarchuk, “On the optimal control problem for a linear stochastic system with an unstable state matrix unbounded on infinity”, Avtomat. i Telemekh., 2019, no. 2, 64–80

Citation in format AMSBIB
\Bibitem{Pal19}
\by E.~S.~Palamarchuk
\paper On the optimal control problem for a linear stochastic system with an unstable state matrix unbounded on infinity
\jour Avtomat. i Telemekh.
\yr 2019
\issue 2
\pages 64--80
\mathnet{http://mi.mathnet.ru/at15232}
\crossref{https://doi.org/10.1134/S0005231019020041}


Linking options:
  • http://mi.mathnet.ru/eng/at15232
  • http://mi.mathnet.ru/eng/at/y2019/i2/p64

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Avtomatika i Telemekhanika
    Number of views:
    This page:17
    References:2
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019